# SDR HNAA0600003

- Difficulty date: January 14, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 43,934 hours, 48,815 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Shorted
- Location: Oil Press Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL PRESSURE INDICATION WENT TO ZERO WITH NO LOW OIL PRESSURE LIGHT.  ALL OTHER INDICATIONS NORMAL.  FOUND WIRE -J- SHORTED TO -F- FROM INDICATOR TO WING ROOT.  INSTALLED TEMPORARY WIRE.
